# SDR ABXA9800103

- Difficulty date: February 8, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N846AX
- Make and model: Doug DC-8-61F
- Aircraft serial: 46158
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Slot Vane
- Part number: 576993315
- Condition: Corroded
- Location: Lt Te Flap
- Component: Doug
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT OUTBOARD SLOT VANE AT INBOARD END ON LEADING EDGE CORRODED BEYOND LIMITS.  REPAIRED IAW SRM 57-3-10 FIG 20.
